RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 29, Issue 3  


Varieties of nilpotent $TS$-loops
P. V. Gorinchoi
321
Equivalent definitions of a perfect system and some of its properties
V. P. Elizarov
335
One class of Abelian groups
A. V. Ivanov
351
Embeddability of an $FC$-group in the direct product of certain finite groups and a torsion-free Abelian group
L. A. Kurdachenko
359
Extension of multiplications on a mixed Abelian group of countable rank
A. I. Moskalenko
375
Approximation of free groups with respect to conjugacy
A. I. Nekritsukhin
381
Inequalities for generalized areas for multivalent conformal, mappings of domains with circular cuts
Yu. E. Alenitsyn
387
Liouville's theorem for degenerate elliptic and parabolic equations
Yu. T. Kuzmenko
397
Operators commuting with integration in spaces of functions analytic in simply connected domains
Yu. A. Kiryutenko
409
Approximation of functions in domains with a quasiconformal boundary
V. V. Andrievskii, V. I. Belyi
421
Best one-sided approximation of certain classes of functions
V. G. Doronin, A. A. Ligun
431
Problems of pursuit and evasion in differential games
N. Yu. Satimov
455
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019